MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED HEX SCREWDRIVER; HEXAGONAL SCREWDRIVER

TORNIER S.A.S. AEQUALIS REVERSED HEX SCREWDRIVER; HEXAGONAL SCREWDRIVER
Catalog Number MWB991
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.
 
Event or Problem Description
When inserting the glenosphere the driver snapped.Excessive force was not used.The driver head was inside the glenosphere and after 5 min of using the fraser sucker an x-ray was called to confirm if it was out.X ray of the patient showed no sign of driver head.Dr maclean x rayed the sucker bag and the driver tip was inside.Confirmation of the driver tip being out of the patient was noted.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED HEX SCREWDRIVER
Common Device Name
HEXAGONAL SCREWDRIVER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key11663380
Report Number3000931034-2021-00033
Device Sequence Number3121810
Product Code HXX
UDI-Device Identifier03700386971006
UDI-Public03700386971006
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMWB991
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR